# SDR SWAA2023040523078

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 16,534 hours, 8,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT WILL NOT TEST.  R&R FLASH LIGHT BATTERY AS REQUIRED OPS CHECK GOOD IAW 25?64-00; AND CMM 25-60-13.
